# SDR DALA2019041702499

- Difficulty date: April 13, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,986 hours, 23,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R SLIDE LIGHT REMAINED ILLUMINATED. T/S PER B757-200 FIM 25-66 TASK 802 AND SSM 25-66-01. CHECKED ALL DIMENSIONS AND CLEARANCES. ALL CHECK GOOD. ALL WIRES CHECK GOOD. REMOVED AND REPLACED 2R DOOR SLIDE LIGHT ASSY. OPS CHECKS OK. (LP# 1029141)
